Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Philips North America LLC HeartStart; AED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Philips North America LLC HeartStart; AED
Model Number
HeartStart HS1
Medical Device Problem Code
Failure to Power Up (1476)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on the heartstart hs1 indicating that the device was unable to boot up normally.There was no patient involvement.
New Search
Submit an Adverse Event Report
Brand Name
HeartStart
Common Device Name
AED
Manufacturer
(Section D)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer
(Section G)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
maria heiling
22100 bothell everett highway
bothell, WA 98021
+1(909)570-3538
MDR Report Key
50920279
Report Number
3030677-2026-101034
Device Sequence Number
5345016
Product Code
NSA
UDI-Device Identifier
00884838075849
UDI-Public
(01)00884838075849
Combination Product (Y/N)
N
Initial Reporter Country
CH
PMA/510(K) Number
P160029
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Foreign,User Facility
Type of Report
Initial
Report Date
(Section B)
09/28/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
HeartStart HS1
Device Catalogue Number
M5066A
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/14/2026
Initial Report FDA Received Date
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
08/25/2021
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown